# SDR 6CBA20151116145

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N815AF
- Make and model: Pilats PC1247
- Aircraft serial: 815
- Aircraft time: 7,252 hours, 6,904 cycles
- Engine: Pwa PT6A67B
- Engine time: 6,990 hours, 6,666 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Mount
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT WAS UNDERGOING REPAINT & SOME DAMAGE OCCURRED TO THE LT ELEVATOR AT THE INBD STATIC WICK MOUNT.  THE DAMAGE WAS REPAIRED USING ENGINEERING REPAIR RM-12-000844 WITH ASSOCIATED STATEMENT OF APPROVED DESIGN DATA, SADD-12-0761.  A FORM 337 WAS SUBMITTED FOR THIS REPAIR.
